| Model Number |
38AM4200 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
Event or Problem Description
Allegedly, patient revised due to the head separating from the shaft.(patient was not very clear on this).
Additional Manufacturer Narrative
Please void this report.Additional information for this incident has made changed the reportability of this incident.This product has no alleged deficiency against this product.This incident is now captured under medwatch 3010536692-2019-00823.The initial report for medwatch 3010536692-2019-00822 should be voided.